| Model Number |
EM210RF |
| Medical Device Problem Codes |
Overheating of Device (1437); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A health care provider (hcp) reported via manufacturer representative that a handpiece was overheating and makes a grinding noise.There was no patient involvement.